MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH 930 CHEMISTRY INSTRUMENT

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH 930 CHEMISTRY INSTRUMENT
Model Number ATELLICA CH 930
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted the siemens customer care center (ccc) to report that a falsely high glucose (gluh_3) test result was obtained on the atellica ch 930 chemistry instrument.A siemens customer service engineer (cse) was dispatched to the site to inspect the instrument.The cse checked the alignment of the reagent mixer (rmix), the alignment of the cuvette washer probe height, performed a functional test of rmix module, checked the alignment (including radial arm alignment) of the reagent 2 (r2) mechanism, the alignment of the sample mixer (smix) and ran a precision study after the alignments were checked.The cause of the discordant, falsely high glucose (gluh_3) test result is unknown.The device is performing within manufacturing specifications.No further evaluation of the device is required.
 
Event or Problem Description
A discordant, falsely high glucose (gluh_3) test result was obtained from an atellica ch 930 chemistry instrument.The same sample was repeated automatically on the same instrument giving a lower test result.The initial result was not reported to the physician(s).The repeat result was reported to the physician(s) and is considered correct.There are no known reports of patient intervention or adverse health consequences due to the discordant falsely high glucose (gluh_3) test result.

Brand Name
ATELLICA CH 930 CHEMISTRY INSTRUMENT
Common Device Name
ATELLICA CH 930
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
MDR Report Key8028667
Report Number2432235-2018-00401
Device Sequence Number13503718
Product Code JJE
UDI-Device Identifier00630414596488
UDI-Public00630414596488
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K151767
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA CH 930
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/12/2018
Initial Report FDA Received Date11/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1